Alert archive / Michigan / Gale Warnings in 2010

Gale Warning 22, NWS Gaylord, MI

November 14, 2010

NWS Gaylord, MI issued this gale warning at Nov 14, 2010, 10:41 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2010, 10:41 AM EST (15:41 UTC)
Expired
Nov 15, 2010, 4:27 AM EST
In force
18 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WHUS73 KAPX 141541
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1041 AM EST SUN NOV 14 2010

LMZ344>346-142345-
/O.UPG.KAPX.SC.Y.0203.000000T0000Z-101115T1200Z/
/O.NEW.KAPX.GL.W.0022.101114T1541Z-101115T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1041 AM EST SUN NOV 14 2010

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345>349-LMZ323-341-342-LSZ321-322-142345-
/O.EXT.KAPX.SC.Y.0203.000000T0000Z-101115T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1041 AM EST SUN NOV 14 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
755 
WHUS73 KAPX 142117
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EST SUN NOV 14 2010

LMZ344>346-150400-
/O.CON.KAPX.GL.W.0022.000000T0000Z-101115T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
417 PM EST SUN NOV 14 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345>349-LMZ323-341-342-LSZ321-322-150530-
/O.CON.KAPX.SC.Y.0203.000000T0000Z-101115T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
417 PM EST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
774 
WHUS73 KAPX 150324
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1024 PM EST SUN NOV 14 2010

LMZ344>346-151000-
/O.EXT.KAPX.GL.W.0022.000000T0000Z-101115T1000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1024 PM EST SUN NOV 14 2010

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345>349-LMZ323-341-342-LSZ321-322-151000-
/O.CON.KAPX.SC.Y.0203.000000T0000Z-101115T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1024 PM EST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
938 
WHUS73 KAPX 150927
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
427 AM EST MON NOV 15 2010

LMZ344>346-151730-
/O.CAN.KAPX.GL.W.0022.000000T0000Z-101115T1000Z/
/O.EXB.KAPX.SC.Y.0203.000000T0000Z-101116T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
427 AM EST MON NOV 15 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ348-349-151730-
/O.EXT.KAPX.SC.Y.0203.000000T0000Z-101115T1600Z/
/O.NEW.KAPX.GL.A.0009.101117T0300Z-101117T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
427 AM EST MON NOV 15 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM
EST THIS MORNING. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LHZ347-LMZ323-LSZ321-322-151600-
/O.EXT.KAPX.SC.Y.0203.000000T0000Z-101115T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
427 AM EST MON NOV 15 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ345-346-LMZ341-342-151730-
/O.EXT.KAPX.SC.Y.0203.000000T0000Z-101116T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
427 AM EST MON NOV 15 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 14, 7:49 AM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 14, 7:49 AM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
749 AM EST SUN NOV 14 2010

.SYNOPSIS.../ISSUED AT 310 AM/

LOW PRESSURE OVER THE WESTERN U.P. WILL SLOWLY LIFT ACROSS LAKE
SUPERIOR BY THIS EVENING...AND THEN TO JAMES BAY BY MONDAY MORNING.
THE MILD AIR OF THIS PAST WEEK IS GONE...AND TEMPERATURES WILL BE
COLDER TODAY. THE UPPER LEVEL PORTION OF THIS LOW...WILL MOVE INTO
MICHIGAN TODAY...KEEPING SKIES CLOUDY ALONG WITH PERIODS OF DRIZZLE
OR VERY LIGHT RAIN. BY TONIGHT...COLDER AIR MAY ALLOW FOR A LITTLE
SNOW TO MIX IN...BUT ANY SNOW THAT DOES OCCUR...WILL NOT BE HEAVY OR
PERSISTENT ENOUGH TO ACCUMULATE MORE THAN ONE INCH. THE WEATHER WILL
REMAIN UNSETTLED MONDAY...WITH MOSTLY CLOUDY SKIES AND A SLIGHT
CHANCE OF A RAIN OR SNOW SHOWER.

&&

.SHORT TERM.../ISSUED AT 748 AM/...TODAY

HAVE MADE SOME EARLY TWEAKS TO THE FORECAST THIS MORNING...MOSTLY
TO FOCUS BEST RAIN CHANCES TODAY ACROSS EASTERN UPPER AND ALONG
THE NORTHWEST LOWER LAKESHORE COUNTIES. OCCLUDED SURFACE LOW
LIFTING NORTH THIS MORNING ACROSS THE WEST END OF THE UPPER
PENINSULA...ASSOCIATED COLD/OCCLUDED FRONT HAS PUSHED THROUGH
MICHIGAN IN AN ARC FROM NORTHERN LAKE SUPERIOR DOWN ACROSS LAKE
HURON. DRY SLOT HAS PUNCHED INTO LOWER MICHIGAN...12Z APX SOUNDING
VERY DRY ABOVE 800MB (DEW POINT DEPRESSION IN 800-700MB LAYER
APPROACHING 50C) WITH A SATURATED 900-800MB LAYER. GETTING SOME
DRIZZLE ACROSS INTERIOR NORTHERN LOWER WITH UPSLOPE FLOW...WITH
SIGNS OF LAKE ENHANCED RAIN SHOWERS POPPING UP ACROSS NORTHERN
LAKE MICHIGAN (850MB TEMPERATURES -3C IN APX/GRB SOUNDINGS...
AVERAGE LAKE TEMPERATURE AROUND 10C). DEEPER MOISTURE ROTATING
AROUND SOUTHERN PERIPHERY OF OCCLUDED LOW...WITH SOME RADAR
RETURNS SPREADING INTO NORTHERN LAKE MICHIGAN. THIS MOISTURE
COMBINED WITH INCREASING OVER WATER INSTABILITY EXPECTED TO RESULT
IN AN INCREASE IN SHOWER DEVELOPMENT OVER NORTHERN LAKE
MICHIGAN...SPREADING INTO EASTERN UPPER/FAR NORTHWEST LOWER IN
SOUTHWEST LOW LEVEL FLOW. FARTHER INLAND ACROSS NORTHERN LOWER
HAVE GONE WITH MORE OF A CLOUDY/DRIZZLY SCENARIO FOR MUCH OF THE
DAY. CURRENT TEMPERATURES ACROSS NORTHERN MICHIGAN MOSTLY IN THE
40S (SOME UPPER 30S ACROSS THE HIGHER TERRAIN OF NORTHERN LOWER)
AND ARE NOT LIKELY TO MOVE A WHOLE LOT TODAY.

JPB

&&

.LONG TERM.../ISSUED AT 310 AM/...TONIGHT AND BEYOND

TONIGHT...LOW LEVEL FLOW SHIFTS A BIT FURTHER TO THE SW...
REDIRECTING THE FOCUS FOR LAKE ENHANCEMENT FURTHER SOUTHWARD FROM
ERN UPR MICHIGAN THRU THE STRAITS INTO THE TIP OF THE MIT NORTH OF A
LINE FROM TVC TO PZQ. SNOW WILL CERTAINLY HAVE A BETTER CHANCE OF
MIXING WITH THE RAIN AS THE SURFACE BASED ABOVE-FREEZING LAYER DROPS
TO AROUND 1500 FT. WILL CONTINUE TO MENTION A MIX OF RAIN AND/OR
SNOW FOR MOST OF THE CWA...WITH HIGHEST POPS IN THE AREA OUTLINED
ABOVE. ANY ACCUMULATIONS WILL BE ON SLUSHY AND UNDER AN INCH AS
OVERNIGHT LOWS HOVER A COUPLE OF DEGREES EITHER SIDE OF FREEZING.
GUSTY SW WINDS WILL HOLD ON THRU THE NIGHT.

MONDAY AND MONDAY NIGHT...WRAP-AROUND MOISTURE WILL HOLD OVER THE
REGION LONG ENOUGH TO MAINTAIN SOME RAIN/SNOW SHOWER ACTIVITY DURING
THE DAY FOR SW FLOW AREAS...WITH LITTLE IN THE WAY OF SNOW
ACCUMULATION EXPECTED. SYNOPTIC MOISTURE WILL THEN BEGIN TO PEEL
AWAY LATE IN THE DAY...ONLY TO BE QUICKLY REPLACED BY ADDITIONAL
MOISTURE ADVECTION FROM THE SOUTH ASSOCIATED WITH A RATHER POTENT
SHORT WAVE RIDING THRU THE BROAD 500 MB TROUGH IN PLACE ACROSS THE
GREAT LAKES. UPPER SUPPORT FROM THIS FEATURE DOESN'T REALLY ARRIVE
ACROSS OUR CWA UNTIL TUESDAY...BUT INCREASINGLY DEEP MOISTURE AND
THE LEADING EDGE OF DPVA MAY BE ENOUGH TO KICK OFF SOME ISOLD SHOWER
ACTIVITY MONDAY NIGHT. HIGH TEMPS MONDAY AFTERNOON WILL BE IN THE
LOW TO MID 40S...WITH OVERNIGHT LOWS IN THE UPPER 20S AND LOWER 30S.

TUESDAY THRU THURSDAY...BROAD UPPER LEVEL TROUGHING ACROSS THE GREAT
LAKES AND RELATIVELY FAST 500 MB FLOW WILL KEEP MICHIGAN IN
UNSETTLED WX THRU THE MIDDLE PART OF THE WEEK. SEVERAL WEAK WAVES
AND SHOTS OF ASSOCIATED MOISTURE WILL CONTINUE TO PROVIDE A CHANCE
OF PRECIP EACH DAY. MORE SUBSTANTIAL CAA ON THE BACK SIDE OF ONE OF
THESE WAVES WILL PRODUCE MIXED RAIN AND SNOW WEDNESDAY NIGHT INTO
THURSDAY...CHANGING TO ALL SNOW BY THURSDAY NIGHT. HIGH TEMPS WILL
COOL FROM THE 40S ON TUESDAY TO THE MID 30S TO AROUND 40 BY
THURSDAY. OVERNIGHT LOWS IN THE 30S TUESDAY NIGHT WILL COOL TO THE
MID 20S TO AROUND 30 BY THURSDAY NIGHT.

&&

.MARINE.../ISSUED AT 310 AM/

STRENGTHENING SW WINDS BEHIND THE DEPARTING COLD FRONT WILL PRODUCE
SCA CRITERIA WINDS AND WAVES WITHIN ALL NEARSHORE AREAS TODAY AND
TONIGHT. SCA CRITERIA MAY CONTINUE INTO MONDAY AS WELL...BUT WINDS
AND WAVE WILL DIMINISH BY MONDAY NIGHT.

&&

.AVIATION.../ISSUED AT 640 AM/...VALID FOR 12Z TAFS

MVFR CONDITIONS TO PREVAIL THROUGH TONIGHT...WITH OCCASIONAL IFR
CONDITIONS POSSIBLE AT TVC/PLN FROM LATE AFTERNOON INTO TONIGHT
WITH INCREASE LAKE ENHANCED RAIN SHOWERS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR LMZ323-341-342-
     344>346.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR LSZ321-322.

&&
Hazardous weather outlook, Nov 14, 3:20 AM EST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
320 AM EST SUN NOV 14 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
320 AM EST SUN NOV 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...THOUGH SPOTTERS ARE
ENCOURAGED TO REPORT ANY PRECIPITATION AMOUNTS OVER THE NEXT SEVERAL
DAYS.

Nearby

Gale Warnings in Michigan, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.